Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cohomological correspondence categories

Andrei Druzhinin and Håkon Kolderup

Algebraic & Geometric Topology 20 (2020) 1487–1541
Bibliography
1 A Ananyevskiy, G Garkusha, I Panin, Cancellation theorem for framed motives of algebraic varieties, preprint (2016) arXiv:1601.06642
2 A Ananyevskiy, A Neshitov, Framed and MW-transfers for homotopy modules, Selecta Math. 25 (2019) MR3925101
3 T Bachmann, J Fasel, On the effectivity of spectra representing motivic cohomology theories, preprint (2017) arXiv:1710.00594
4 T Bachmann, M Hoyois, Norms in motivic homotopy theory, preprint (2017) arXiv:1711.03061
5 B Calmès, J Fasel, Finite Chow–Witt correspondences, preprint (2017) arXiv:1412.2989v2
6 D C Cisinski, F Déglise, Triangulated categories of mixed motives, preprint (2009) arXiv:0912.2110
7 F Déglise, J Fasel, The Milnor–Witt motivic ring spectrum and its associated theories, preprint (2017) arXiv:1708.06102
8 F Déglise, J Fasel, MW–motivic complexes, preprint (2017) arXiv:1708.06095
9 F Déglise, F Jin, A A Khan, Fundamental classes in motivic homotopy theory, preprint (2018) arXiv:1805.05920
10 A Druzhinin, Triangulated category of effective Witt-motives DWMeff(k), preprint (2016) arXiv:1601.05383
11 A Druzhinin, Cancellation theorem for Grothendieck–Witt correspondences and Witt correspondences, preprint (2017) arXiv:1709.06543
12 A Druzhinin, Effective Grothendieck–Witt motives of smooth varieties, preprint (2017) arXiv:1709.06273
13 A Druzhinin, Strictly homotopy invariance of Nisnevich sheaves with GW–transfers, preprint (2017) arXiv:1709.05805
14 E Elmanto, M Hoyois, A A Khan, V Sosnilo, M Yakerson, Motivic infinite loop spaces, preprint (2017) arXiv:1711.05248
15 E Elmanto, M Hoyois, A A Khan, V Sosnilo, M Yakerson, Framed transfers and motivic fundamental classes, preprint (2018) arXiv:1809.10666
16 E Elmanto, H Kolderup, On modules over motivic ring spectra, preprint (2017) arXiv:1708.05651
17 J Fasel, P A Østvær, A cancellation theorem for Milnor–Witt correspondences, preprint (2017) arXiv:1708.06098
18 G Garkusha, Reconstructing rational stable motivic homotopy theory, Compos. Math. 155 (2019) 1424 MR3975501
19 G Garkusha, I Panin, Framed motives of algebraic varieties (after V Voevodsky), preprint (2014) arXiv:1409.4372
20 G Garkusha, I Panin, The triangulated category of K–motives DKeff(k), J. K–Theory 14 (2014) 103 MR3238259
21 G Garkusha, I Panin, Homotopy invariant presheaves with framed transfers, preprint (2015) arXiv:1504.00884
22 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
23 M Hoyois, The six operations in equivariant motivic homotopy theory, Adv. Math. 305 (2017) 197 MR3570135
24 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
25 C Mazza, V Voevodsky, C Weibel, Lecture notes on motivic cohomology, 2, Amer. Math. Soc. (2006) MR2242284
26 F Morel, V Voevodsky, A1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
27 A Neshitov, Framed correspondences and the Milnor–Witt K–theory, J. Inst. Math. Jussieu 17 (2018) 823 MR3835524
28 I Panin, Oriented cohomology theories of algebraic varieties, II (after I Panin and A Smirnov), Homology Homotopy Appl. 11 (2009) 349 MR2529164
29 I Panin, C Walter, On the algebraic cobordism spectra MSL and MSp, preprint (2010) arXiv:1011.0651
30 O Röndigs, P A Østvær, Modules over motivic cohomology, Adv. Math. 219 (2008) 689 MR2435654
31 A Suslin, On the Grayson spectral sequence, from: "Number theory, algebra, and algebraic geometry", Tr. Mat. Inst. Steklova 241, Nauka (2003) 218 MR2024054
32 V Voevodsky, Cohomological theory of presheaves with transfers, from: "Cycles, transfers, and motivic homology theories", Ann. of Math. Stud. 143, Princeton Univ. Press (2000) 87 MR1764200
33 V Voevodsky, Triangulated categories of motives over a field, from: "Cycles, transfers, and motivic homology theories", Ann. of Math. Stud. 143, Princeton Univ. Press (2000) 188 MR1764202
34 V Voevodsky, Cancellation theorem, from: "Andrei A Suslin’s sixtieth birthday" (editors I Fesenko, E Friedlander, A Merkurjev, U Rehmann), Deutsche Math. (= Doc. Math. extra volume) (2010) 671 MR2804268
35 M E Walker, Motivic complexes and the K–theory of automorphisms, PhD thesis, University of Illinois at Urbana-Champaign (1996) MR2694778